| Model Number |
MMT-751LNAP |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/19/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Unit received with missing segments/partial display, problem isolated to lcd board.Unit had broken battery tube threads.The reservoir tube lip was tested with the test reservoir locked in place properly and no anomaly noted.(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the battery compartment had broken pieces.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.